Forced Oscillation of Second-Order Impulsive Differential Equations with Mixed Nonlinearities


ÖZBEKLER A., ZAFER A.

International Conference on Differential and Difference Equations and Applications, Ponta-Delgada, Portugal, 4 - 08 July 2011, vol.47, pp.183-195 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 47
  • Doi Number: 10.1007/978-1-4614-7333-6_13
  • City: Ponta-Delgada
  • Country: Portugal
  • Page Numbers: pp.183-195

Abstract

In this paper we give new oscillation criteria for a class of second-order mixed nonlinear impulsive differential equations having fixed moments of impulse actions. The method is based on the existence of a nonprincipal solution of a related second-order linear homogeneous equation.